# SDR REXA201200105

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 25,190 hours, 22,479 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION WHEN SELECTING FLAPS 20 ON ARRIVAL.  FLAPS FAILED AT 5 DEGREES AIRSPEED WAS 200 KIAS TEMP WAS -20 DEGREES C, AND ALT 3000FT APPROX 1:45 MIN INTO FLT WHEN FAILURE OCCURRED.  AS PER MOC CYCLED C/B CRJ AMM MESSAGE MESSAGE CLEARED AND CHECKED SERVICEABLE.
